# SDR SWAA2015102645344

- Difficulty date: October 1, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 61,709 hours, 49,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 6547956
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, UPPER SILL CORRODED, BETWEEN BS 792 - 827 UPPER SURFACE.  R & R WEB IAW DWG & SRM.
